On solvability of boundary value problems with integral-type boundary condition for odd-order equations with changing time direction

  • Egorov Ivan E., IvanEgorov51@mail.ru M. K. Ammosov North-Eastern Federal University, Institute of Mathematics, 48 Kulakovsky Street, Yakutsk 677000, Russia
  • Efimova Elena S., OslamE@mail.ru M. K. Ammosov North-Eastern Federal University, Institute of Mathematics, 48 Kulakovsky Street, Yakutsk 677000, Russia
Keywords: integral-type boundary condition, equation with changing time direction, inequality, estimation

Abstract

Local boundary value problems for equations with changing time direction have been studied in many papers. The solvability of nonlocal in time boundary value problems was studied for second order parabolic equations. For a third-order non-classical equation, the regular solvability of boundary value problems with integral boundary conditions over time was considered. In this paper, in a cylindrical domain of $R^{n+1}$, we study a boundary value problem with an integral boundary condition in time for an equation of odd order with changing time direction. Under certain conditions on the coefficients of the equation and the data of the boundary value problem, the regular solvability of the nonlocal boundary value problem under consideration is proved. Proving the regular solvability of the given non-local boundary value problem, we introduce an auxiliary local boundary value problem for an equation of odd order with changing time direction. Also, for the auxiliary boundary value problem, a convergence estimate is obtained, which is used to establish an estimate of the convergence of approximate solutions to the exact solution of the nonlocal boundary value problem under consideration.

References


[1]
Gevrey M., “Sur les equations aux derivees partielles du type parabolique,” J. Math. Appl., 105–148 (1914).

[2]
Tersenov S. A., Forward-Backward Parabolic Equations [in Russian], Nauka, Novosibirsk (1985).

[3]
Egorov I. E., “On the first boundary value problem for one nonclassical equation [in Russian],” Math. Notes, 3, No. 3, 403–411 (1987).

[4]
Egorov I. E., “Boundary value problem for one nonclassical equation of higher order with varying time direction [in Russian],” Dokl. AN SSSR, 303, No. 6, 1301–1304 (1988).

[5]
Egorov I. E. and Fedorov V. E., Nonclassical Higher-Order Equations inMathematical Physics [in Russian], Izdat. Vychisl. Tsentra SO RAN, Novosibirsk (1995).

[6]
Egorov I. E., “On one boundary value problem for an equation with varying time direction [in Russian],” Mat. Zamet. YAGU, 5, No. 2, 77–84 (1998).

[7]
Egorov I. E., “On a modified Galerkin method for a parabolic equation with alternating time direction,” Uzbek Math. J., No. 3, 33–40 (2013).

[8]
Oleinik O. A. and Radkevich E. V., Second-Order Equations with Nonnegative Characteristic Form [in Russian], Izdat. MGU, Moscow (2010).

[9]
Kerefov A. A., “Nonlocal boundary value problems for parabolic equations [in Russian],” Differ. Uravn., 5, No. 1, 74–78 (1979).

[10]
Chabrowski J., “On nonlocal problems for parabolic equations,” Nagoya Math. J., No. 93, 103–131 (1984).

[11]
Chabrowski J., “On the nonlocal problem with a functional for parabolic equation,” Funkcial. Ekvac. Ser. Int., No. 27, 103–123 (1984).

[12]
Shelukhin V. V., “A problem with time-averaged data for nonlinear parabolic equations,” Sib. Math. J., 32, No. 2, 309–320 (1991).

[13]
Lvov A. P., “On one nonlocal boundary value problem for a third-order equation with varying time direction [in Russian],” Mat. Zamet. YAGU, 9, No. 2, 91–95 (2002).

[14]
Kozhanov A. I., “Nonlocal in time boundary value problem for linear parabolic equations [in Russian],” Sib. Zh. Ind. Mat., 7, No. 1, 51–60 (2004).

[15]
Liberman G. M., “Nonlocal problems for quasilinear parabolic equations [in Russian],” in: Nonlinear Problems of Mathematical Physics and Related Issues (In honor of acad. O. A. Ladyzhenskaya), 1, Novosibirsk, 233–254 (2002).

[16]
Lukina G. A., “Boundary value problems with integral boundary conditions in time for a third order equation [in Russian],” Mat. Zamet. YAGU, 17, No. 2, 75–97 (2010).

[17]
Kozhanov A. I. and Lukina G. A., “Nonlocal problems with an integral condition for differential equations off odd order,” Sib. Electron. Mat. Izv., 13, 452–466 (2016).

[18]
Ladyzhenskaya O. A., Solonnikov V. A., and Uraltseva N. N., Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).
How to Cite
Egorov, I. and Efimova, E. ( ) “On solvability of boundary value problems with integral-type boundary condition for odd-order equations with changing time direction”, Mathematical notes of NEFU, 26(1), pp. 6-13. doi: https://doi.org/10.25587/SVFU.2019.101.27242.
Section
Mathematics